my 6 yr old son has adhd, and is very aggressive in school, the doc. just put him on risperadal .25mg two weeks ago, how long does it take to notice full effects does it help for hyperness. right now we are weening him off clonidine and he takes focalin xr in the am. will this med help for my son's outburst and aggression??
Risperdal is an antipsychotic drug and it can also cause increased aggression. Your little boy could be having side effects from all the drugs. Remember too he is only six and aggression is typical behaviour in little boys and does not neccessarily mean he is mentally ill. Just a normal kid... Why dont you get him into healthy hobbies like sports and cut down on sugar and junk food. Some kids improve with omega 3 fishoil supplements. Also he may just be unhappy in school. Ask him!
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 2 answers
Is risperdal ok to give to a 6 year old for symptoms of aggression? He is also taking Vyvanse (adhd)
Posted 19 Nov 2009 • 1 answer
Posted 24 Dec 2010 • 1 answer
Posted 28 Feb 2011 • 1 answer
Posted 25 Sep 2013 • 4 answers